# SDR EISA20000127

- Difficulty date: August 16, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N356PA
- Make and model: Boeing 727225
- Aircraft serial: 20626
- Aircraft time: 63,216 hours, 44,249 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: BACC10AU300
- Condition: Loose
- Location: Nr 3 Engine
- Component: 13th Stage Valve, Boeing
- Component part number: 616530
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, ENGINE NR 3 STRUT OVERHEAT LIGHT ILLUMINATED, WENT OUT WHEN THROTTLE RETARDED REPEAT.  REMOVED AND REPLACED WITH NEW CLAMP ON BLEED VALVE PER M/M 36-00, OPS CHECK AND LEAKS CHECK NORMAL.
